# SDR ABXA9500468

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135877
- Condition: Cracked
- Location: Fs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND FUSELAGE FRAME AT FS 1152 CRACKED AT LONGERON 14R.  REPLACED FRAME IAW DC-9 SRM 51-30-2 AND 51-30-5.
